ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On The Homogeneous Biquadratic Equation with 5 Unknowns

Journal: International Journal for Scientific Research and Development | IJSRD (Vol.3, No. 10)

Publication Date:

Authors : ; ;

Page : 204-206

Keywords : Homogeneous equation; Integral solutions; Polygonal numbers; and special number. 2010 Mathematics Subject Classification: 11D09;

Source : Downloadexternal Find it from : Google Scholarexternal


Five different methods of the non-zero integral solutions of the homogeneous biquadratic Diophantine equation with five unknowns are determined. Some interesting relations among the special numbers and the solutions are observed.

Last modified: 2016-01-06 21:59:35